Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Weight loss, discharging lots of eggs. Reason? Medication?

I am 16 years old and about 200 pounds. I started taking vyvanse 30mg for a few weeks now. I've experienced dramatic weight loss since the first week or two I lost 10 pounds. now I got my period and it's longer than normal . it's been about 7 days and it really hasn't let up yet. plus i'm discharging a lot of eggs larger than a quarter everyday since I got on it. I want to know if the medicine is the cause or the weight loss or something else.(I also wanna say that when I was younger I had anemia-just thought I bring that up too:)
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

I dont understand what you mean when you say that you are discharging eggs the size of a quarter. Anyway, by the history that you have given I would say that you have PCOD. PCOD stands for polycystic ovarian disease. PCOD causes symptoms like hirsutism which is facial hair for women obesity insulin resistance and such. Irregular periods is also a problem.

you should meet a gynecologist who will treat you for this and suggest the best management.

Dr Vineet
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor